# SDR 2015FA0000313

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 10,309 hours, 4,081 cycles
- System (JASC): 6440 · Tail Rotor Indicating System
- Part: Chip Detector
- Part number: 369A5160
- Condition: Shorted
- Location: Tail Gearbox
- Part time: 20,827 hours
- Component: Gearbox, Doug
- Component part number: 369D25400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT RECIEVED A TAIL GEARBOX DIM CHIP LIGHT IN FLIGHT.  THE PILOT PERFORMED AN UNEVENTFUL UNSCHEDULED LANDING AND CALLED MAINTENANCE.  THE MECHANIC EXAMINED THE GEARBOX CHIP DETECTOR AND FOUND IT CLEAN.   THE MECHANIC REPLACED AN INTERNALLY SHORTING CHIP DETECTOR. OPERATION AND LEAK CHECKS WERE PERFORMED AND RESULTS WERE NORMAL
